# SDR 2002FA0000326

- Difficulty date: February 26, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Aircraft: N986CB
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400328
- Aircraft time: 2,488 hours
- Engine: Cont TSIO520K
- Engine time: 2,488 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CN635448FC
- Part serial: NA
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED PARTIAL LOSS OF POWER AND VIBRATION FROM RIGHT ENGINE ON CLIMB-OUT.  UPON INSPECTION FOUND RIGHT ENGINE NR 2 CYINDER HEAD BROKEN IN THE AREA OF THE FOURTH AND FIFTH COOLING FINS.  HEAD WAS COMPLETELY SEPARATED FROM THE BARREL AND WAS HELD IN PLACE ONLY BY THE ENGINE COOLING BAFFLES.
